Skip to Content

Can Flovent have a side effect of osteoporosis?

Question is Closed
Report Favorite

Responses (1)

30 Sep 2009

Yes, corticosteroid therapy may cause osteoporosis (more with oral dosing).

Long term usage of higher doses of inhaled corticosteroids (beclomethasone, budesonide, fluticasone(Flovent)) also have the potential to cause reduction in bone mineral density, which may predispose patients to osteoporosis.

Votes: +0
nail polish 30 Sep 2009

thanks for answering me. Now I am taking Spiriva which has a side effect of Glaucoma in some people. that's pretty scarey. i was only taking 44 mgs of flovent inhaler. the Spiriva seems to work better but I feeel funny on it.
anyway thanks for answering.
ellen

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Aerobid-M - I have been on many inhalers nothing seems to work have side effects at night with?

... muscles twitching and jumping all night. Don't sleep. am on aerobid was on flovent qvart alvesco someone please help think. just got dignose ...

1 answer 6 Feb 2010

Have been on Spiriva and Flovent for 7 years, had neuropathy for 3 years. Dr. lowered dose of each?

... (fewer puffs) and neuropathy pain improved, very consistant effect. I stopped spiriva for 5 days, big improvement except a short-term ...

1 answer 11 Jul 2011

Osteoporosis - How soon do you feel the side effects when taking Forteo?

I am 76 and just started taking Forteo, being I have joint pain all the time, I would not notice that as a side effect. My only other condition is ...

4 answers 2 Oct 2011

Flovent - rescue medicine?

This is more a comment rather than a question. Spruce on Jan 1, 2013 stated that flovent works great as a rescue med. He either typed it wrong, or is ...

1 answer 19 Jan 2013

For how long can I use Flovent?

I just started using flovent. Find it very effective in preventing broncospasms.Can i continually use this medication for this purpose a long time?

1 answer 3 May 2014